Limits as p (x) → ∞ of p (x)-harmonic functions

J. J. Manfredi, J. D. Rossi, J. M. Urbano

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


In this note we study the limit as p (x) → ∞ of solutions to - Δp (x) u = 0 in a domain Ω, with Dirichlet boundary conditions. Our approach consists in considering sequences of variable exponents converging uniformly to + ∞ and analyzing how the corresponding solutions of the problem converge and which equation is satisfied by the limit. © 2009 Elsevier Ltd. All rights reserved.
Original languageEnglish (US)
Pages (from-to)309-315
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number1
StatePublished - Jan 1 2010
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Limits as p (x) → ∞ of p (x)-harmonic functions'. Together they form a unique fingerprint.

Cite this